# SDR ASAA2021102836465

- Difficulty date: October 28, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 29,907 hours, 9,561 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Heater
- Part number: 457311382
- Part serial: EM165133
- Condition: Leaking
- Location: #1 Engine
- Part time: 29,949 hours, 9,573 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING LEAK ON #1 ENGINE FOUND FUEL SERVO SPRAYING OUT OF TOP. GROUNDED - YES. REMOVED #1 ENGINE SERVO FUEL HEATER REF B737-900 MM 73-11-07 00-F00. INSTALLED NEW SERVO FUEL HEATER ON #1 ENG REF MM 73-11-07 UP TO STEP F ON PAGE 6. ACCOMPLISHED LEAK CHECK NO LEAKS NOTED REF MM 73-11-07-400-801-F00 STEP B.
